Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the spectra of $C_ {11}$-contractions
HTML articles powered by AMS MathViewer

by H. Bercovici and L. Kérchy PDF
Proc. Amer. Math. Soc. 95 (1985), 412-418 Request permission

Abstract:

We give a complete characterization of the closed subsets of the complex plane that can serve as spectra of completely nonunitary contractions of class ${C_{11}}$.
References
  • Hari Bercovici and László Kérchy, Quasisimilarity and properties of the commutant of $C_{11}$-contractions, Acta Sci. Math. (Szeged) 45 (1983), no. 1-4, 67–74. MR 708772
  • Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. General theory; With the assistance of William G. Bade and Robert G. Bartle; Reprint of the 1958 original; A Wiley-Interscience Publication. MR 1009162
  • G. Eckstein, On the spectrum of contractions of class $C_{\cdot 1}$, Acta Sci. Math. (Szeged) 39 (1977), no. 3-4, 251–254. MR 493440
  • C. Foiaş and W. Mlak, The extended spectrum of completely non-unitary contractions and the spectral mapping theorem, Studia Math. 26 (1966), 239–245. MR 200722, DOI 10.4064/sm-26-3-239-245
  • G. M. Goluzin, Geometric theory of functions of a complex variable, Translations of Mathematical Monographs, Vol. 26, American Mathematical Society, Providence, R.I., 1969. MR 0247039, DOI 10.1090/mmono/026
  • László Kérchy, On the commutant of $C_{11}$-contractions, Acta Sci. Math. (Szeged) 43 (1981), no. 1-2, 15–26. MR 621349
  • L. Kérchy, On invariant subspace lattices of $C_{11}$-contractions, Acta Sci. Math. (Szeged) 43 (1981), no. 3-4, 281–293. MR 640305
  • Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. MR 0071727
  • Béla Sz.-Nagy and Ciprian Foiaş, Corrections et compléments aux Contractions. IX, Acta Sci. Math. (Szeged) 26 (1965), 193–196 (French). MR 196502
  • —, Harmonic analysis of operators on Hilbert space, North-Holland, Amsterdam 1970.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A20, 47A10, 47A45
  • Retrieve articles in all journals with MSC: 47A20, 47A10, 47A45
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 95 (1985), 412-418
  • MSC: Primary 47A20; Secondary 47A10, 47A45
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0806079-9
  • MathSciNet review: 806079